Avatar universal
1st iui
I did my first iui on 19th of this month ... I am 11 dpiui... I was having gassy stomach at early days after iui ...then a white lotion like  discharge started from 7dpiui.... Now the amount discharge has increased.... Having constipation also... And slight head aches tooo
Cancel
1 Answers
Page 1 of 1
973741 tn?1342346373
Ugh, sorry you aren't feeling well.  It could be related or totally unrelated.  Hormones affect me in such a way that I get headaches.  But in general, just try to stay comfortable and see what happens here.  Let us know and we wish you the BEST luck in having a successful pregnancy!  Lots of ladies trying to conceive here so connecting with them is great!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
5875562 tn?1410902486
Blank
miami, FL
973741 tn?1342346373
Blank
4769306 tn?1513206606
Blank
NC